Logconcave random graphs

A.F. Frieze, S. Vempala, J.C. Vera

Research output: Contribution to journalArticleProfessional

Original languageEnglish
JournalThe Electronic Journal of Combinatorics: EJC
Volume17
Issue number1
Publication statusPublished - 2010
Externally publishedYes

Cite this

Frieze, A.F. ; Vempala, S. ; Vera, J.C. / Logconcave random graphs. In: The Electronic Journal of Combinatorics: EJC. 2010 ; Vol. 17, No. 1.
@article{ecc8ec427e2d4ec9860ba9523861c046,
title = "Logconcave random graphs",
author = "A.F. Frieze and S. Vempala and J.C. Vera",
year = "2010",
language = "English",
volume = "17",
journal = "The Electronic Journal of Combinatorics: EJC",
issn = "1097-1440",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

Logconcave random graphs. / Frieze, A.F.; Vempala, S.; Vera, J.C.

In: The Electronic Journal of Combinatorics: EJC, Vol. 17, No. 1, 2010.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Logconcave random graphs

AU - Frieze, A.F.

AU - Vempala, S.

AU - Vera, J.C.

PY - 2010

Y1 - 2010

M3 - Article

VL - 17

JO - The Electronic Journal of Combinatorics: EJC

JF - The Electronic Journal of Combinatorics: EJC

SN - 1097-1440

IS - 1

ER -